IEEE - Institute of Electrical and Electronics Engineers, Inc. - Two-dimensional visibility charts for continuous curves

Proceedings. International Conference on Shape Modeling and Applications

Author(s): G. Elber ; R. Sayegh ; G. Barequet
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2005
Conference Location: Cambridge, MA, USA
Conference Date: 13 June 2005
Page(s): 206 - 215
ISBN (Paper): 0-7695-2379-X
DOI: 10.1109/SMI.2005.48
Regular:

This paper considers computation of visibility for two-dimensional shapes whose boundaries are C1 continuous curves. We assume we are given a one-parameter family of candidate viewpoints, which... View More

Advertisement